Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 124, NWS Norman, OK

April 19, 2016Archer County, Clay County, Wichita County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 19, 2016, 7:27 PM CDT for Archer County, Clay County, Wichita County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2016, 7:27 PM CDT (00:27 UTC)
Expired
Apr 19, 2016, 8:15 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Archer County, TX, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 79 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

181 
WUUS54 KOUN 200027
SVROUN
TXC009-077-485-200115-
/O.NEW.KOUN.SV.W.0124.160420T0027Z-160420T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT TUE APR 19 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WICHITA COUNTY IN NORTHERN TEXAS...
  WEST CENTRAL CLAY COUNTY IN NORTHERN TEXAS...
  NORTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 815 PM CDT

* AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF MANKINS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN WICHITA FALLS...HOLLIDAY...SCOTLAND...DEAN...JOLLY...BLUEGROVE...
  MANKINS...LAKE ARROWHEAD...LAKE KICKAPOO AND LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3363 9880 3370 9883 3384 9880 3392 9832
      3378 9821 3363 9823
TIME...MOT...LOC 0027Z 256DEG 29KT 3371 9872 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
733 
WWUS54 KOUN 200035
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT TUE APR 19 2016

TXC009-077-485-200115-
/O.CON.KOUN.SV.W.0124.000000T0000Z-160420T0115Z/
WICHITA TX-CLAY TX-ARCHER TX-
735 PM CDT TUE APR 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN WICHITA...WEST CENTRAL CLAY AND NORTHEASTERN ARCHER
COUNTIES...

AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
HOLLIDAY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHERN WICHITA FALLS...HOLLIDAY...SCOTLAND...DEAN...JOLLY...BLUEGROVE...
LAKE ARROWHEAD AND LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3363 9870 3371 9876 3385 9875 3392 9832
      3378 9821 3363 9823
TIME...MOT...LOC 0035Z 256DEG 29KT 3373 9864 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
948 
WWUS54 KOUN 200051
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT TUE APR 19 2016

TXC009-077-485-200115-
/O.CON.KOUN.SV.W.0124.000000T0000Z-160420T0115Z/
WICHITA TX-CLAY TX-ARCHER TX-
751 PM CDT TUE APR 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN WICHITA...WEST CENTRAL CLAY AND NORTHEASTERN ARCHER
COUNTIES...

AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF
JOLLY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHERN WICHITA FALLS...SCOTLAND...DEAN...JOLLY...LAKE ARROWHEAD AND
LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3365 9858 3374 9865 3387 9860 3392 9832
      3378 9821 3368 9822
TIME...MOT...LOC 0050Z 255DEG 27KT 3380 9841 

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
114 
WWUS54 KOUN 200106
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE APR 19 2016

TXC009-077-485-200116-
/O.EXP.KOUN.SV.W.0124.000000T0000Z-160420T0115Z/
WICHITA TX-CLAY TX-ARCHER TX-
806 PM CDT TUE APR 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICHITA...WEST
CENTRAL CLAY AND NORTHEASTERN ARCHER COUNTIES WILL EXPIRE AT 815 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3365 9858 3374 9865 3387 9860 3392 9832
      3378 9821 3368 9822
TIME...MOT...LOC 0104Z 256DEG 29KT 3380 9841 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:40 PM CDT, 47 minutes earlier.

Area forecast discussion, Apr 19, 6:40 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE APR 19 2016

.DISCUSSION...
STRONG TO PERHAPS SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE AFFECT PARTS OF THE AREA THIS EVENING.

AS OF 640 PM...A LINE OF SHOWERS AND STORMS EXISTED FROM NEAR
SEYMOUR TEXAS TO WEATHERFORD TO WATONGA TO MEDFORD. THIS LINE
WILL CONTINUE TO MOVE EAST OVER THE NEXT FEW HOURS. DO NOT THINK
THIS LINE WILL STRENGTHEN MUCH OVER THE NEXT FEW HOURS.

HEAVY RAIN REMAINS THE MAIN CONCERN WITH THIS LINE. FLASH FLOODING
COULD RESULT IN A FEW LOCATIONS AS 1 TO 2 INCHES OF RAINFALL MAY
OCCUR LESS THAN ONE HOUR. A FEW SEVERE REPORTS OF LARGE HAIL AND
DAMAGING WINDS MAY OCCUR...ESPECIALLY SOUTH OF THE RED RIVER IN
WESTERN NORTH TEXAS WHERE INSTABILITY IS GREATEST WITH MUCAPE
AROUND 1000 J/KG.

THE LINE OF STORMS SHOULD SLOWLY WEAKEN AFTER 10 PM AS IT MOVES
INTO EASTERN OKLAHOMA WHERE THE AIR WILL BE A BIT COOLER AND
SOMEWHAT MORE STABLE.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

&&

.AVIATION...
BEFORE 06Z...ISO-NUM SHRA/TSRA WILL AFFECT SITES AND BRING
VARIABLE GUSTY WINDS AS WELL AS VARYING CONDITIONS FROM LIFR TO
VFR. TIMING OF SHRA/TSRA REMAINS SOMEWHAT UNCERTAIN. ANY LIFR/IFR
CONDITIONS SHOULD BE BRIEF IN NATURE.

06-15Z...WIDESPREAD IFR CONDITIONS ARE FORECAST TO FORM.
CONFIDENCE IS NOT THE GREATEST. SOME CONDITIONS MAY FALL TO
LIFR/VLIFR WITH BR/FG...BUT NOT SURE THIS WILL OCCUR.

AFTER 15Z...IMPROVING CONDITIONS ARE EXPECTED. MOST...IF NOT
ALL...SITES SHOULD BE VFR BY 18Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 204 PM CDT TUE APR 19 2016/

DISCUSSION...
RAIN AND THUNDERSTORM CHANCES TONIGHT REMAIN THE PRIMARY FORECAST
CONCERN.

CURRENTLY... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO DEVELOP OVER THE PANHANDLES... AND THROUGH 19Z... HAVE BEGUN TO
SLOWLY MOVE INTO WESTERN OKLAHOMA. THIS ACTIVITY CONTINUES TO
DEVELOP ALONG/AHEAD OF THE MID-LEVEL THETA-E AXIS TIED TO THE
850/700MB FRONT/TROUGH. INCREASED ISENTROPIC ASCENT ACROSS WESTERN
NORTH TEXAS INTO SOUTHWESTERN OKLAHOMA WILL CONTINUE TO INCREASE
THROUGH THE LATE AFTERNOON AND EVENING AS A SHORT WAVE TROUGH ROUNDS
THE BASE OF THE PARENT LOW... SWINGING OFF THE LLANO ESTACADO
THROUGH THE AFTERNOON. INCREASED CONVECTION FROM THIS FEATURE BEGAN
TO MATERIALIZE JUST OFF THE CAPROCK THROUGH 18Z NEAR AND AROUND
LUBBOCK. AS MENTIONED BY MCD 417 FROM THE STORM PREDICTION CENTER...
SOME BREAKS/THINNING OF CLOUD COVER OVER WESTERN NORTH TEXAS TOWARDS
THE CAPROCK HINT AT POTENTIAL SUBTLE DESTABILIZATION OVER THE NEXT
FEW HOURS. A TROPICAL LIKE AIRMASS... DEW POINTS ACROSS THE REGION
REMAIN WELL INTO THE MID TO UPPER 50S... NEARING 60 IN SOME
LOCATIONS ON THE WEST TEXAS MESONET. FROM BUFR SOUNDINGS... A FEW
STRONG THUNDERSTORMS WITHIN THIS REGION OF INCREASED LIFT AND MINOR
INSTABILITY COULD BE CAPABLE OF SEVERE HAIL... UP TO QUARTERS OR
HALF DOLLARS INTO THE EVENING. SOME OF THIS ACTIVITY MAY MOVE INTO
PORTIONS OF WESTERN NORTH TEXAS THROUGH SUNSET.

OVERNIGHT... MESOSCALE GUIDANCE FROM THE RAP/HRRR/HRRRX CONTINUE TO
PROMOTE EXPANSION OF CONVECTION ALONG THE SFC TROUGH/FRONT AS IT
PUSHES EAST/SOUTHEAST ACROSS CENTRAL AND SOUTHERN OKLAHOMA/NORTHERN
TEXAS. THE HRRRX HAS BEEN THE MORE AGGRESSIVE SOLUTION... BUT ITS
TIMING APPEARS IN LINE WITH THE LATEST RUNS OF THE GFS/ECMWF/NAM. OF
NOTE... THE NAM HAD THE MORE AGGRESSIVE PRECIP SOLUTION LAST
NIGHT... WHICH WORKED OUT FAIRLY WELL ACROSS THE SOUTHWEST INTO
NORTH TEXAS. WITH THAT SAID... LIKE THE MIX OF THE MESOSCALE AND
TRADITIONAL GUIDANCE FOR RAIN/THUNDER EVOLUTION OVERNIGHT...
ESPECIALLY THE COVERAGE AND TIMING FROM THE LATEST HRRRX. AT
PRESENT... EXPECT SHOWERS AND THUNDERSTORMS TO BUILD UPSTREAM ALONG
THE FRONT/TROUGH AS A MODEST LLJ DEVELOPS. STILL STRUGGLING TO NAIL
DOWN WHERE THE HIGHEST PRECIP AMOUNTS MAY DEVELOP. CURRENT THOUGHTS
ARE SOMEWHERE FROM NEAR THE RED RIVER IN WESTERN NORTH TEXAS AND
N/NE ALONG THE I-44 CORRIDOR TOWARD THE OKC METRO. ANOTHER AREA OF
HIGHER PRECIP MAY DEVELOP NEAR THE OK/KS BORDER NEAR I-35... NEARER
THE GREATER INFLUENCE FROM THE 500MB SHORT WAVE. WILL HOLD OFF ON
BEING TOO BULLISH WITH PRECIP... WITH THE HIGHEST AMOUNTS BETWEEN A
HALF INCH TO AN INCH OVERNIGHT. WITH THIS IN MIND... DO NOT PLAN ON
MAKING ANY CHANGES TO THE CURRENT FLOOD WATCH.

WEDNESDAY... RAIN CHANCES WILL DECREASE QUICKLY THROUGH THE MORNING
FROM THE WEST TO EAST. OVERNIGHT... IN GENERAL... GUIDANCE CONTINUES
TO DEVELOP AN AREA OF SHOWERS AND THUNDERSTORMS ALONG A LOW/MID-
LEVEL BOUNDARY IN ASSOCIATION WITH ANOTHER SHORT WAVE TROUGH. THE
LATEST GFS IS MUCH MORE AGGRESSIVE WITH THE DEVELOPMENT OF THIS
SHORT WAVE... BUT THE GENERAL PATTERN IS REFLECTED BY OTHER
GUIDANCE. PRECIP CHANCES WILL THEN INCREASE LATE WEDNESDAY INTO
THURSDAY MORNING ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

THURSDAY INTO THE WEEKEND... LINGERING SHOWERS WILL REMAIN AFTER THE
BULK OF PRECIP FINALLY EXITS TO THE E/SE THROUGH THURSDAY EVENING.
EXPECT DRY CONDITIONS FROM FRIDAY INTO SUNDAY AS A RIDGE BUILDS OVER
THE SOUTHERN PLAINS. OPPOSED TO YESTERDAY... THE GFS AND ECMWF ARE
NOW IN GENERAL AGREEMENT WITH THE NEXT INCOMING TROUGH SUNDAY...
WHILE THE CANADIAN REMAINS A STARK OUTLIER. FOLLOWING THE
CONSISTENCY OF THE GFS/ECMWF... A 500MB TROUGH WILL LIFT N/NE ALONG
THE CENTRAL ROCKIES... RESULTING IN A SURFACE TROUGH MOVING INTO THE
SOUTHERN PLAINS SUNDAY EVENING. IN RESPONSE... PRECIP CHANCES WILL
INCREASE LATE IN THE WEEKEND... MOST LIKELY SUNDAY EVENING AND
OVERNIGHT.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  72  51  72 / 100  10  20  20
HOBART OK         49  71  51  72 /  90  10  30  20
WICHITA FALLS TX  53  74  54  74 / 100  10  60  40
GAGE OK           42  70  46  72 /  70  10  20  10
PONCA CITY OK     48  72  48  73 / 100  10  20  20
DURANT OK         59  76  58  73 /  90  50  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ023>025-027>030-
     035>042-044>046-050.

TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-085-086-090.

&&

25/17
Hazardous weather outlook, Apr 19, 5:41 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT TUE APR 19 2016

OKZ004>048-050>052-TXZ083>090-202245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
541 PM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
SOME STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING IN
SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS... GENERALLY
SOUTHEAST OF A LINE FROM HOLLIS TO WEATHERFORD... AND SOUTHWEST OF
A LINE FROM WEATHERFORD TO PAULS VALLEY... AND THEN WEST OF A LINE
FROM PAULS VALLEY AND WALTERS OKLAHOMA. LARGE HAIL UP TO 2 INCHES
AND WIND GUSTS UP TO 70 MPH ARE THE MAIN CONCERNS. THE SEVERE
POTENTIAL WILL DECREASE LATE THIS EVENING.

.HEAVY RAINFALL...
HEAVY RAINFALL WILL BE POSSIBLE IN SOME AREAS THROUGH EARLY
WEDNESDAY. SOME LOCATIONS COULD RECEIVE ANOTHER ONE TO TWO INCHES
OF RAINFALL... ESPECIALLY ACROSS PORTIONS OF SOUTHWESTERN AND
CENTRAL OKLAHOMA. A FLOOD WATCH IS IN EFFECT.

.RIVER FLOODING...
HEAVY RAINFALL SINCE SATURDAY HAS ELEVATED LEVELS OF SEVERAL
RIVERS IN SOUTHERN OKLAHOMA AND NORTHERN TEXAS INTO FLOOD. DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...AND CERTAINLY DO
NOT DRIVE AROUND BARRICADES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.HEAVY RAINFALL...
FLASH FLOODING WILL REMAIN POSSIBLE ACROSS SOUTHERN AND CENTRAL
OKLAHOMA...AND PORTIONS OF WESTERN NORTH TEXAS WEDNESDAY
AS HEAVY RAINFALL CONTINUES OVER THE REGION.

.RIVER FLOODING...
MANY RIVERS ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS WILL
LIKELY REMAIN ABOVE FLOOD STAGES THROUGH WEDNESDAY.

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY THURSDAY.
THUNDERSTORM CHANCES WILL RETURN TO THE REGION SUNDAY AND MONDAY.
SEVERE STORMS APPEAR POSSIBLE DURING THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 19, 6:33 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT TUE APR 19 2016

OKZ035>038-200000-
COMANCHE OK-TILLMAN OK-KIOWA OK-JACKSON OK-
633 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE...NORTHERN
TILLMAN...SOUTH CENTRAL KIOWA AND EASTERN JACKSON COUNTIES UNTIL 700
PM CDT...

AT 631 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF HEADRICK TO 5 MILES SOUTHWEST OF SNYDER TO NEAR
MANITOU...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CACHE...SNYDER...MOUNTAIN PARK...INDIAHOMA...MANITOU...TOM STEED RESERVOIR
AND WESTERN WICHITA MOUNTAINS WILDLIFE REFUGE.

LAT...LON 3482 9879 3468 9864 3458 9862 3441 9867
      3444 9913 3453 9910 3461 9912 3474 9914
TIME...MOT...LOC 2331Z 262DEG 18KT 3466 9908 3463 9904 3457 9901 3448
9901

KURTZ
Local storm report, Apr 19, 6:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     3 NW SEYMOUR            33.63N 99.30W
04/19/2016  M61 MPH          BAYLOR             TX   MESONET

            WEST TEXAS MESONET M61 MPH WIND GUST.

&&

ADL
Special weather statement, Apr 19, 6:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT TUE APR 19 2016

OKZ023-035-037-038-044-200045-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK-
654 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHWESTERN COTTON...
SOUTH CENTRAL CADDO...NORTHEASTERN TILLMAN AND SOUTH CENTRAL KIOWA
COUNTIES UNTIL 745 PM CDT...

AT 653 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF MOUNTAIN PARK TO 3 MILES SOUTHWEST OF INDIAHOMA TO 7
MILES NORTHEAST OF HOLLISTER...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...SNYDER...GERONIMO...CHATTANOOGA...MOUNTAIN PARK...MEDICINE
PARK...INDIAHOMA...FAXON...FORT SILL...MEERS...LAKE LAWTONKA...TOM STEED
RESERVOIR...WICHITA MOUNTAINS WILDLIFE REFUGE...MOUNT SCOTT...DORIS
CAMPGROUND AND THE VISITOR CENTER.

LAT...LON 3489 9843 3461 9832 3431 9836 3437 9893
      3458 9890 3476 9901
TIME...MOT...LOC 2353Z 265DEG 23KT 3471 9884 3459 9880 3444 9881

KURTZ
Local storm report, Apr 19, 7:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             4 E MABELLE             33.67N 99.06W
04/19/2016  E1.00 INCH       BAYLOR             TX   STORM CHASER

&&

JPIKE
Special weather statement, Apr 19, 7:05 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE APR 19 2016

TXZ087-200030-
KNOX TX-
705 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
730 PM CDT...

AT 702 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
GUTHRIE...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BENJAMIN AND TRUSCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3378 10000 3384 9987 3383 9985 3369 9974
      3353 9974 3350 9999
TIME...MOT...LOC 0002Z 255DEG 27KT 3359 10016

KURTZ
Special weather statement, Apr 19, 7:18 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE APR 19 2016

TXZ084-200045-
FOARD TX-
718 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL
745 PM CDT...

AT 716 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
CHALK...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CROWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3397 10005 3406 9980 3398 9967 3387 9967
      3383 9988 3384 9989 3384 10005
TIME...MOT...LOC 0016Z 253DEG 25KT 3388 10002

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:05 PM CDTSpecial Weather StatementOUNKnox25 min
Apr 19, 7:18 PM CDTSpecial Weather StatementOUNFoard27 min
Apr 19, 7:28 PM CDTSpecial Weather StatementOUNKnox32 min
Apr 19, 7:34 PM CDTSevere Thunderstorm WarningOUNFoard, Knox56 min
Apr 19, 8:04 PM CDTSpecial Weather StatementOUNClay41 min
Apr 19, 8:14 PM CDTAreal Flood AdvisoryOUNClay3 hr
Apr 19, 8:19 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox, Wilbarger56 min
Apr 19, 8:25 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox50 min
Apr 19, 8:33 PM CDTFlash Flood WarningOUNBaylor, Knox3 hr
Apr 19, 9:08 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox67 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningOUNArcher, Clay61 min
Apr 19, 9:50 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay, Wichita3 hr
Apr 19, 10:18 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
Apr 20, 3:54 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more19 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.